@article{DANMA_2021_496_a12,
author = {A. B. Samokhin and Yu. G. Smirnov},
title = {Uniqueness and existence theorems for solving problems of scattering electromagnetic waves by anisotropic bodies},
journal = {Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleni\^a},
pages = {59--63},
year = {2021},
volume = {496},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DANMA_2021_496_a12/}
}
TY - JOUR AU - A. B. Samokhin AU - Yu. G. Smirnov TI - Uniqueness and existence theorems for solving problems of scattering electromagnetic waves by anisotropic bodies JO - Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleniâ PY - 2021 SP - 59 EP - 63 VL - 496 UR - http://geodesic.mathdoc.fr/item/DANMA_2021_496_a12/ LA - ru ID - DANMA_2021_496_a12 ER -
%0 Journal Article %A A. B. Samokhin %A Yu. G. Smirnov %T Uniqueness and existence theorems for solving problems of scattering electromagnetic waves by anisotropic bodies %J Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleniâ %D 2021 %P 59-63 %V 496 %U http://geodesic.mathdoc.fr/item/DANMA_2021_496_a12/ %G ru %F DANMA_2021_496_a12
A. B. Samokhin; Yu. G. Smirnov. Uniqueness and existence theorems for solving problems of scattering electromagnetic waves by anisotropic bodies. Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleniâ, Tome 496 (2021), pp. 59-63. http://geodesic.mathdoc.fr/item/DANMA_2021_496_a12/
[1] Colton D., Kress R., Inverse acoustic and electromagnetic scattering theory, Applied Mathematical Sciences, 93, Springer-Verlag, B., 1992 | DOI | MR | Zbl
[2] Potthast R., “Integral equation methods in electromagnetic scattering from anisotropic media”, J. of Integral Equations and Applications, 11:2 (1999), 197–215 | DOI | MR | Zbl
[3] Samokhin A.B., “Ob'emnye singulyarnye integralnye uravneniya dlya zadach rasseyaniya na trekhmernykh dielektricheskikh strukturakh”, Differents. uravneniya, 50:9 (2014), 1215–1230 | DOI | Zbl
[4] Samokhin A.B., Integralnye uravneniya i iteratsionnye metody v elektromagnitnom rasseyanii, Radio i svyaz, M., 1998
[5] Ball J.M., Capdeboscq Y., Tsering Xiao B., “On uniqueness for time harmonic anisotropic Maxwell's equations with piecewise regular coefficients”, Mathematical Models and Methods in Applied Science, 22:11 (2012), 1–34 | DOI | MR
[6] Smirnov Yu.G., Tsupak A.A., “O suschestvovanii i edinstvennosti klassicheskogo resheniya zadachi difraktsii elektromagnitnoi volny na neodnorodnom dielektricheskom tele bez poter”, ZhVMiMF, 57:4 (2017), 702–709 | Zbl
[7] Khermander L., Analiz lineinykh differentsialnykh operatorov s chastnymi proizvodnymi, v. 3, Psevdodifferentsialnye operatory, Mir, M., 1987